# SDR IPXA2025070973399

- Difficulty date: June 23, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 34,953 hours, 21,431 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N100526
- Condition: Dented
- Location: Zone100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF ISOLATOR STA. 520 LWR. DATO PANEL T3F18E006W14Y FOUND DENT ON FRAME.  INSTALLED REPAIR PARTS 3EA (FRAME FILLER, FILLER ANGLE AND REPAIR ANGLE) AND 1 EA CLIP AT FRAME STA 520 RH STGR 16 IAW B757-200PF SRM 53-30-07-2R-1 REP. 1 DETAIL VI PAR.4 STEP R AND S. AND SRM 51-40-02-0G-0.
